# SDR AALA202308169516

- Difficulty date: August 16, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N352PS
- Make and model: Boeing 737823
- Aircraft serial: 33256
- Aircraft time: 15,815 hours, 6,847 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLOOR BEAM AT BS 987, HAS AREAS OF CORROSION ON UPPER SURFACE. AROUND NUT PLATE HOLES BETWEEN LBL 25 AND LBL 45. REPAIRED FLOOR BEAM PER SRM 53-70-51-2R PROCEDURE 6 ALTERNATIVE 4.
